We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I need some help...I just started on my new birth control pills tonight and I'm having some weird feelings and i'm not sure if it's from the new pill so or not. I started taking norethindrone tablets, which I was told are safe with breastfeeding. I took my first pill at 9pm, and got in bed around 9:30, read till 10pm, and then tried to go to sleep. All a sudden around 1:05 I started feeling very panicy, like scared or nervous or something. I also felt like I wanted to cry or something. I'm still feeling this way right now although it's starting to wear off a little bit. I felt frightened for m kids, although they are in safely tucked into bed sleeping soundly. I checked on all 3 of them to make sure, plus woke up my mother who lives with us to ask her about it, but she ddn't know. My husband is clueless about birth control pills, so he didn't know either. I'm planning to call my midwife tomorrow, but I'm wondering, could I get a side effect so stronly so soon after taking only 1 pill? Any advice or ideas on what caused this? I almost felt like I was having a panic attack, which my mother used to suffer badly from before taking medicaiton to stop them....
Ashley, pre-RN student, birth doula and busy SAHM to Brianne 6, Colin 5, Kylie 4,
Bryson 2,and our lil man Noah Alexander turns one year on 7/5/10!
Well, birth control can cause depression and mood swings, though I've never heard of symptoms showing up that fast. I suppose it is possible, but I don't think that the pills are the only reason you had a panic attack, if they are related at all.
Talk to your midwife, and see what she says. She might sugget switching you to a different pill (I've actually never heard of norethindrone. ) As far as I know, most pills are completely safe while breast feeding, and once you have established a supply they shouldn't effect that much, if at all.
Kayttie, in love with Shane, mom to Emma Brynn and Jacqueline Noel
I've never heard of that being a side effect. Have you had any stresses in your life that would have caused it?? Also, are you taking anything other than that, like suppliments?? Things that could interact with your b/c.